MathSciNet Relay Station
MathSciNet bibliographic data
MR1965731 (2004b:93070) 93C23 (34K20 34K45 93D05 93D15)
De La Sen, M.; Luo, Ningsu A note on the stability of linear time-delay systems with impulsive inputs. IEEE Trans. Circuits Systems I Fund. Theory Appl. 50 (2003), no. 1, 149–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement